Skip to Content

Can wellbutrin cause blood sugars to go up?

Question is Closed
Report Favorite

Answers (1)

9 May 2010

I have diabetes type 2 and have been told 99% of all drugs in that same class will affect sugar levels, mainly making them go higher. You may need an adjustment in your meds for your sugar. Just watch your sugars extra careful. It sometimes don't happen to everyone but it is a strong possibility. Please be careful I wouldn't want to hear of you getting sicker. Hope this info helps good luck and watch them sugars.

Votes: +0
Jakers011 9 May 2010

They have upped my insulin to outrageous levels and nothing so I went off welbutrin today. My Dr had put it in my chart I was not to take it but her nurse practioner said it didnt say why so she put me back on it. I am calling tommorow to let them know I stopped it on my own. I have to have a CT scan on wed anyway so I had to go off it for three days anyway. THANK YOU so much for answering a question noone else could..I remember being one a drug with that dr once before that did this but coulnt remember whch one now I think I remember LOL Thanks Jennifer

marjorie zych 9 May 2010

Glad I was able to help. Sounds like there is kind of communication problem in your doctors office, I would definately call them tomorrow and straighten it out noone needs any more problems than what we have, doctors need better communication techniques, some of them anyway. Good luck tomorrow and on your test. I go for some tests tomorrow too for my stomach to find out the stage of cancer I am in. Hope you can straighten out your doctors. If I can help with anything write in and let me know. marjorie zych

Jakers011 10 May 2010

OMgosh I am so sorry to read about the cancer. You certantly (sp) have your hands full as well. I will pray for you..They will be looking for cancer in me as well. I am a nervous wreck I cant imagine what you are going through. Please keep me updated on your situation to. Thanks Jennifer

marjorie zych 10 May 2010

Thanks for the concern and prayers that doesn't hurt for sure. I believe in prayers alot myself. Let me know how you make out too. Good luck. Sorry to hear you may be going through the same thing it's no fun. Hang in there I will pray for you too.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I am a 54 year old male who was in a car accident and broke 3 ribs. I am also a type II diabetic?

with 16 years of out of control diabetes in the range of 250 to 300 blood sugar levels. After taking Norco 325 for 1 week my blodd sugars while ...

1 answer 14 Feb 2010

Very Low blood sugars?

Hi! I was on Megace for about 6mo before I had a hysterectomy. I was taking 40mg 4 times per day. I have type 2 diabetes and have been experiencing ...

1 answer 11 May 2010

My doctor has just taken me off Simvastatin because of side effects - how long till I feel normal?

I have been on Simvastatin for 2 months and my blood sugars have risen 60-70 points, what can I do?I have Diabetes Type II but diet controlled, and I ...

1 answer 20 Oct 2010

Should I expect weight gain with lantus?

I am a type 2 diabetic and just started taking lantus. I am concerned about gaining wait. Can anyone tell me what to expect? I have read some very ...

3 answers 19 Dec 2012

Can or does Trazadone raise blood sugars?

My sugars seem to be high especially mornings I've taken Trazadone. I don't take them every night just when it's needed.

2 answers 3 Sep 2013